Journal of Applied Mathematics and Stochastic Analysis
Volume 12 (1999), Issue 3, Pages 293-300

Existence, uniqueness and continuability of solutions of impulsive differential-difference equations

D. D. Bainov1 and I. M. Stamova2

1Medical University of Sofia, P.O. Box 45, Sofia 1504, Bulgaria
2Technical University of Sliven, Sliven, Bulgaria

Received 1 May 1996; Revised 1 October 1998

Copyright © 1999 D. D. Bainov and I. M. Stamova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider an initial value problem for impulsive differential-difference equations, and obtain sufficient conditions for the existence, uniqueness, and continuability of solutions of such problem.